Exact rates of convergence to the local times of symmetric Lévy processes
Séminaire de probabilités de Strasbourg, Tome 28 (1994), pp. 102-109.
@article{SPS_1994__28__102_0,
     author = {Marcus, Michael B. and Rosen, Jay S.},
     title = {Exact rates of convergence to the local times of symmetric {L\'evy} processes},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {102--109},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {28},
     year = {1994},
     zbl = {0809.60087},
     mrnumber = {1329104},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1994__28__102_0/}
}
TY  - JOUR
AU  - Marcus, Michael B.
AU  - Rosen, Jay S.
TI  - Exact rates of convergence to the local times of symmetric Lévy processes
JO  - Séminaire de probabilités de Strasbourg
PY  - 1994
DA  - 1994///
SP  - 102
EP  - 109
VL  - 28
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_1994__28__102_0/
UR  - https://zbmath.org/?q=an%3A0809.60087
UR  - https://www.ams.org/mathscinet-getitem?mr=1329104
LA  - fr
ID  - SPS_1994__28__102_0
ER  - 
Marcus, Michael B.; Rosen, Jay S. Exact rates of convergence to the local times of symmetric Lévy processes. Séminaire de probabilités de Strasbourg, Tome 28 (1994), pp. 102-109. http://www.numdam.org/item/SPS_1994__28__102_0/

[1] N. Bingham, C. Goldie, and J. Teugals, Regular Variation, Cambridge University Press, Cambridge, 1987. | MR 898871 | Zbl 0617.26001

[2] D. Khoshnevisan, Exact rates of convergence to Brownian local time, Preprint. | MR 1303646

[3] N. Kono, On the modulous of continuity of sample functions of Gaussian processes, J. Math. Kyoto Univ. 10 (1970), 493-536. | MR 283867 | Zbl 0205.44503

[4] M.B. Marcus, Holder conditions for Gaussian processes with stationary increments, Trans. Amer. Math. Soc. 134 (1968), 29-52. | MR 230368 | Zbl 0186.50602

[5] M.B. Marcus and J. Rosen, Moduli of continuity of local times of strongly symmetric Markov processes via Gaussian processes, J. Theor. Probab. 5 (1992), 791-825. | MR 1182681 | Zbl 0761.60035

[6] , p-variation of the local times of symmetric stable processes and of Gaussian processes with stationary increments, Ann. Probab. 20 (1992), 1685-1713. | MR 1188038 | Zbl 0762.60069

[7] , Sample path properties of the local times of strongly symmetric Markov processes via Gaussian processes, Ann. Probab. 20 (1992), 1603-1684. | MR 1188037 | Zbl 0762.60068

[8] , φ-variation of the local times of symmetric Levy processes and stationary Gaussian processes, Seminar on Stochastic Processes, 1992 (Boston), Progress in Probability, vol. 33, Birkhauser, Boston, 1993, pp. 209-220. | MR 1278084 | Zbl 0793.60043

[9] E.J.G. Pitman, On the behavior of the characteristic function of a probability distribution in the neighbourhood of the origin, J. Australian Math. Soc. Series A 8 (1968), 422-443. | MR 231423 | Zbl 0164.48502